MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2011/191735

Медицинская библиотека · Case reports in medicine · 2011

Marked mydriasis and neuritis nervi optici associated with galactorrhea following citalopram treatment: a case report and discussion.

Koch Horst J, Zellmer Heike

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 25-year-old women suffering from major depression who was treated with citalopram for several weeks with doses between 20 mg and 60 mg. She gradually developed marked mydriasis within 2 months after treatment and subsequently neuritis nervi optici. Moreover, abrupt galactorrhea occurred after 2 months of treatment. All neuro-ophthalmological, neurophysiological, clinical laboratory, and neuroradiological diagnostic efforts did not reveal an underlying organic pathophysiology. The ocular symptoms disappeared rapidly after the discontinuation of citalopram and pulse therapy with methyl-prednisolone. However, galactorrhea persisted for a few weeks necessitating treatment with bromocriptine.

Для цитирования: Koch Horst J, Zellmer Heike. Marked mydriasis and neuritis nervi optici associated with galactorrhea following citalopram treatment: a case report and discussion.. Case reports in medicine. 2011. DOI: 10.1155/2011/191735.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.